MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. MIRANTI; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. MIRANTI; LIFT, PATIENT, NON-AC-POWERED
Model Number CEB8003-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was been inspected, but no issue was detected.Process of analyzing information is ongoing.Additional information will be provided upon conclusion of the investigation.
 
Event or Problem Description
Arjo received a customer complaint where it was indicated that a resident was lying on the miranti bath chair with knees pulled up and with safety bar across.Then the resident rolled over and came off the miranti stretcher.The cna attempted to hold the resident but the resident slid to the floor.It was reported that the resident was not secured by safety belts.As a consequence of the fall the resident sustained a bruise on the top of right hand.No medical intervention was required.
 
Additional Manufacturer Narrative
Arjo received a customer complaint where it was indicated that a resident was lying on the miranti lift bath trolley with knees pulled up and with side guard across.Then the resident rolled over and then slid off the device.The certified nursing assistant (cna) attempted to hold the resident but the resident slid to the floor.It was reported that the resident was not secured with the safety belts.As a consequence of the fall the resident sustained a bruise on the top ofresident's right hand.No medical intervention was required.The miranti lift bath trolley was inspected after the event by an arjo representative.The device was found to be in a good condition and it worked as intended.The miranti instruction for use (ifu) indicates that the side guard prevents the patient falling to the side and it serves as a security grip, which the patient can hold.The safety belts are to be used, properly fastened and tightened to avoid patient falling.The ifu instructs to use both, the upper and lower safety belt.The miranti ifu states: "warning: to avoid falling, make sure that the patient is positioned correctly and that the safety belt is being used, properly fastened and tightened." "the miranti lift has two safety belts, one to be used over the chest and one over the legs.They are identical and are used in the same way." ¿do not use the lower safety belt only.¿ based on the information above it can be concluded that when the side guard is positioned over the resident and safety belts are applied it is unlikely that the resident could slide from the device.Following the collected information received and evaluation performed, it can be concluded that the incident could occur due to safety belts not applied.As a result, the resident was able to move freely while lying on miranti lift bath trolley, which as a cnsequence contributed to the resident's fall.In summary, no technical failure of the miranti lift bath trolley was found.The safety belts were not applied, and therefore from this perspective, the device did not perform as intended.The miranti was used for resident hygiene and in that way it played a role in this event.This complaint was decided to be reported to the regulatory authorities due to indication of resident¿s fall which contributed to an injury occurrence.

Brand Name
MIRANTI
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key15360435
Report Number3007420694-2022-00142
Device Sequence Number17450727
Product Code FSA
UDI-Device Identifier05055982796293
UDI-Public(01)05055982796293(11)201016
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCEB8003-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight53 KG